# SDR ABXA010292

- Difficulty date: June 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL LONGERON 24 HAD CORROSION ON UPPER SURFACE BETWEEN STATION 879 - 902.  CORROSION ALSO RUNS UNDER FITTING AT STATION 902.  REPLACED LEFT LONGERON 24 IAW DAC DWG 5750198.
